| Model Number |
CORACOID DRILL GUIDE |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/11/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 17-oct-2022, it was reported by a sales rep via email that a ar-7000-07, coracoid drill guide handle clasp was broken.This was discovered during use and a case was involved.To complete the procedure, the instrument was used manually by holding onto handles to support guide whilst drilling.Drill was broken when sent into hospital.
Additional Manufacturer Narrative
Complaint confirmed.Visual evaluation of the picture attached to the complaint of an ar-7000-07 coracoid drill guide.It was noted that the clasp mechanism was broken/detached at the weld.Laser marks faded.The reported condition is most likely caused by overstressing a device that is damaged naturally and inevitably as a result of normal wear or aging.